# SDR GTIA021059

- Difficulty date: September 12, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DAMAGE AROUND L1 DOOR HOLD OPEN PIN CUT OUT.  LOCATED, DRILLED AND DEBURRED REPAIR DOUBLER INSTALLED REPAIR DOUBLER.
